# SDR R61A201909110941

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010064002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 3 EA LOWER ANGLE AND 2 MISSING RECEPTACLE ON PANEL 1441FR.  2 EACH LOWER ANGLES OUT OF LIMITS REMOVED AND REPLACED 2 EACH LOWER ANGLES ON PANEL 1441FR REF SRM 51-40-08 AND AMM 20-10-01 170-10064-002, 170-10065-002  SEE EAMS W/O H6951 SN 430 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
